A Modification of Owen's Method for Computing the Bi‐Variate Normal Integral
David M. Borth
Journal of the Royal Statistical Society Series C, 1973, vol. 22, issue 1, 82-85
Abstract:
A modification of Owen's method is presented for the computer calculation of the bi‐variate normal integral. The modification consists of an improved method for evaluating Owen's T function which considerably reduces the computation time required. Using the modification, Owen's method is a simple, fast and accurate technique for computing the bi‐variate integral for all values of the correlation coefficient and of the limits of integration.
Date: 1973
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.2307/2346306
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jorssc:v:22:y:1973:i:1:p:82-85
Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-9876
Access Statistics for this article
Journal of the Royal Statistical Society Series C is currently edited by R. Chandler and P. W. F. Smith
More articles in Journal of the Royal Statistical Society Series C from Royal Statistical Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().